# SDR USAA991499

- Difficulty date: January 12, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 927
- Part time: 36,739 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A 6 INCH BY 1.5 INCH AREA OF CORROSION ON FRAME STATION 927 BETWEEN STRINGER 27L AND STRINGER 7R.  CORROSION LEVEL 2.  INSTALLED REPAIR DOUBLER PER SRM 53-00-07 AND SRM 51-40-01.  (M)
